| Model Number |
6280 |
| Medical Device Problem Code |
Inadequate User Interface (2958)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/02/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
Boston scientific received information that this implantable cardioverter defibrillator (icd) and remote home monitoring system are in radiofrequency overuse.There is radiofrequency interference.A longevity calculation was performed from the device data and determined that the device has a shortened longevity due to the interference.Additional information was received indicating that the remote home monitor has been turned off and will only be turned on when used monthly.No adverse patient effects were reported.The device and remote home monitoring system remain in service.
Additional Manufacturer Narrative
The device manufacture date for this product is (b)(6) 2015.